Doctors Lounge - Pediatrics AnswersBack to Pediatrics Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/9/2017.
Forum Name: Pediatric Topics
|mlr654 - Tue Nov 11, 2008 7:26 am||
My 9 year old son has been sick since last wednesday. He was complaining of an upset stomach, and headache. His doctor said he had an ear infection and a sore throat so she prescribe augmentin. Every night since then he has been vomiting and had a fever. He is up all night crying that his stomach hurts, he can not keep any food or drink down. We took him in for blood work on monday and that showed nothing. I don't know what we can do to help him.
|Debbie Miller, RN - Wed Dec 10, 2008 6:02 pm||
Perhaps he is reacting to the Augmentin. You should see your doctor again in case a new antibiotic is needed. But, it could just be manifestation of the infection or an additional viral infection - sometimes bacteria and virus exist together and cause overlapping problems.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.